# SDR DXTA2021080246260

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20737
- Aircraft time: 3,415 hours, 2,094 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Fire Suppresion
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FIRE SYS FAULT AMBER CAS: PRIOR TO ENGINE START AMBER FIRE SYS FAULT, CYAN FIREX BTL 1 LOW, FIREX BTL 2 LOW CAS MESSAGES ILLUMINATED CONTINUOUSLY.  CYAN FIREX BTL 2 FAULT ILLUMINATES INTERMITTENTLY.   PHYSICALL VY CHECKED BOTH FIRE BOTTLES AND FOUND TO BE WITHIN SERVICEABLE RANGE PER CL-350 AMM, CH. 26-21-00. PERFORMED FIREX PILOT INITIATED TEST SEVERAL TIMES AND NOTED NO DEFECTS REF CL-350 AMM, CH. 26-11-00 AS APPLICABLE. NO ACTIVE MDC FAULTS. NO HISTORICAL FAULTS RELATED TO FIREX SYSTEM IN RECENT MDC HISTORY. AT THIS TIME, NO DEFECTS NOTED AND NO FURTHER MAINTENANCE ACTION IS REQUIRED.
